# SDR SWAA2013013112171

- Difficulty date: January 5, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6520725
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BS 420 TO BS 440 AT STR 16R FWD PAX CABIN.  REPLACED WEB LOCATED BS 420 TO BS 440 AT STR 16R FWD PAX CABIN IAW B737-300 SRM 51-10-02, ITEM 8, B737-300 SRM 51-40-02 AND DRAWING 65-20725.
